Table of Contents
ISRN Mathematical Analysis
Volume 2011, Article ID 149830, 11 pages
http://dx.doi.org/10.5402/2011/149830
Research Article

General Properties for Volterra-Type Operators in the Unit Disk

School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, Bangi, Selangor Darul Ehsan 43600, Malaysia

Received 26 October 2010; Accepted 5 December 2010

Academic Editors: J. Colliander, B. Kaltenbacher, and A. L. Sasu

Copyright © 2011 Rabha W. Ibrahim and Maslina Darus. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The object of this paper is to study general properties such as boundedness, compactness, and geometric properties for two integral operators of Volterra-Type in the unit disk.